Please use this identifier to cite or link to this item:
Title: Filtering on nonlinear time-delay stochastic systems
Authors: Wang, Z
Keywords: Nonlinear filtering;Nonlinear systems;Stochastic exponential ultimate boundedness;Time-delay systems;Algebraic Riccati inequalities
Issue Date: 2003
Publisher: Elsevier
Citation: Automatica, 39(1): 101-109, Jan 2003
Abstract: In this paper, we address the filtering problem for a general class of nonlinear time-delay stochastic systems. The purpose of this problem is to design a full-order filter such that the dynamics of the estimation error is guaranteed to be stochastically exponentially ultimately bounded in the mean square. Both filter analysis and synthesis problems are considered. Sufficient conditions are proposed for the existence of desired exponential filters, which are expressed in terms of the solutions to algebraic Riccati inequalities involving scalar parameters. The explicit characterization of the desired filters is also derived. A simulation example is given to illustrate the design procedures and performances of the proposed method.
Description: This is the post print version of the article. The official published version can be obtained from the link below - Copyright @ 2003 Elsevier ltd.
ISSN: 0005-1098
Appears in Collections:Computer Science
Dept of Computer Science Research Papers

Files in This Item:
File Description SizeFormat 
Fulltext.pdf484.56 kBAdobe PDFView/Open

Items in BURA are protected by copyright, with all rights reserved, unless otherwise indicated.